# SDR DALA2022070604709

- Difficulty date: June 22, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 22,659 hours, 2,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 CATERING REPORTS DAMAGE ON 4L DOOR LWR AFT CORNER. CORRECTIVE ACTION: REMOVED PAINT. FOUND CRACK. CUT OUT DAMAGED SKIN AND BEGAN FABRICATING AND DRILLING REPAIR PARTS PER A330 SRM 52-13- 00-300-005 FIG 1. COMPLETED DRILLING PROCESS OF REPAIR PER A330 SRM 52-13-00-300-005 FI1. TREATED AND PAINTED REPAIR PER A330 SRM 52-13-00-300-005. INSTALLED REPAIR PER A330 SRM 52-13-00-300-005 FIG 1. (8920791)
